Hokkaido Mathematical Journal

A note on lattices with group actions

Tsuyoshi ATSUMI

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 27, Number 1 (1998), 213-218.

Dates
First available in Project Euclid: 23 October 2012

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1351001258

Digital Object Identifier
doi:10.14492/hokmj/1351001258

Mathematical Reviews number (MathSciNet)
MR1608640

Zentralblatt MATH identifier
0894.11029

Citation

ATSUMI, Tsuyoshi. A note on lattices with group actions. Hokkaido Math. J. 27 (1998), no. 1, 213--218. doi:10.14492/hokmj/1351001258. https://projecteuclid.org/euclid.hokmj/1351001258


Export citation